I Don’t Know What’s Going On With Me…


 

iphonephotos-octobernovember2012016

 

I Don’t Know What’s Going On With Me…
By Gloria Faye Brown Bates/aka Granny Gee

I haven’t been up to par for a week now. I’m not sure what’s going on.

My symptoms have been a constant pain at one intensity (one ‘speed’)… plus, a headache. I’ve just not felt well at all. It all began after I had the Lexiscan Nuclear Stress test on last Tuesday morning.

On Friday evening, I went to the hospital, and the doctor said there was fluid in my lungs. He gave me a fluid medicine prescription to get filled.

I have taken it over the weekend, I thought for a short time I was going to be all right. I think it was because I wanted to feel better so, Skip wouldn’t worry.

The fluid tablets have made me have cramps, though I have added bananas to my diet. Come to find out… when my cardiologist got my message this morning to tell them about being in the ER, and the medicine I was given… I shouldn’t even be taking it. It doesn’t remove fluid from the lungs.

Also, I should have felt better before now. I don’t know what’s going on with me… yet. :)))

 

 

Advertisements

12 thoughts on “I Don’t Know What’s Going On With Me…

  1. of course fluid retention medication can cause dehydration in someone who doesn’t need it. it works to remove excess fluid from the tissue not the lungs. please go to the dr who knows you best and let him know what is going on. ER visits seldom help someone with anything other than a crisis like pnuemonia, heart attack and broken bones among some, there are of course other things. this has gone on long enough and though you don’t want to worry skip wouldn’t it be better to say i knew i had a problem so i took care of it? please take care of you now!

    • Oh Sb, you are so right… that’s what the cardiologist’s nurse said… that the fluid retention medication doesn’t clear lungs of fluid. Thank-you for telling me what you have told me. Yes, you are right. My friend sent me something too, that I ‘knew inside’… I know the Lexiscan medication caused this to happen, I’ve had a bad reaction to it. All the symptoms are the same. Thank you. Love, Gloria

  2. We take longer to heal when we are grieving, Gloria, so have patience with yourself. See the doctor often, take your meds and rest. It will take care of itself if you just let go to it. Just lay back, close your eyes and let God take care of you. Much love to you.

  3. Just to add that sometimes these illnesses are just manifestations of all that we’ve been feeling at a deep, deep level. You’ve written an important book about Tommy, and now your system wants to throw out the poison of the grief. So if you relax back and let it all leave your body, you’ll recover.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s